MathSciNet Relay Station
MathSciNet bibliographic data
MR2569553 30B30 (30D40 30E10 47B38)
Bernal-González, L.; Bonilla, A.; Calderón-Moreno, M. C.; Prado-Bassas, J. A. Universal Taylor series with maximal cluster sets. Rev. Mat. Iberoam. 25 (2009), no. 2, 757–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement